# SDR AWXA200200509

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 47,596 hours, 27,519 cycles
- Engine: Cfmint CFM563B2
- Engine time: 35,587 hours, 25,306 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TUS - ABORTED TAKEOFF - FLT 0673 - WHILE PREPARING FOR TAKEOFF AT TUS EN ROUTE FOR PHX WHEN THRUST WAS APPLIED A LAG WAS EXPERIENCED IN THE NR 2 ENGINE.  TAXIED OFF RUNWAY AND PERFORMED TWO MORE THROTTLE ADVANCES TO POWER WITH NO LAG EXPERIENCED.  CONTACTED MOC AND DEPARTED TOWARD SCHEDULED DESTINATION.
